Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Why there is dark clumps of blood during periods along with lower back pain after stopping pills to get my period ?

I am on birth control , I recently stopped taking my pills to get my period . (I often skip the placebo pills and get my period every other month) I am currently getting very dark clumps of blood (no red blood) and pain in my lower back. What could this be?
Asked On : Fri, 16 Mar 2012
Answers:  2 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
if the clumps are small and the pain is mild, then it is most likely just from your period. sometimes the blood gets dark red if it is old blood and stays inside your uterus a little longer than usual before it comes out. if the bleeding is really heavy and the pain is severe, then you may need to see your doctor to make sure nothing else is going on. sometimes it could be from a polyp or an infection which can usually be easily treated. please let me know if you have any more questions.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor